# SDR UPS08M52372

- Difficulty date: May 24, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C HAIRLINE CRACK 2 PLACES ON RT WING TOP OF ANTI-ICE TELESCOPIC DUCT CUT OUT CORNER.  REMOVED DAMAGE IN 2 PLACES, FABRICATED FILLERS AND DOUBLER AND INSTALLED IAW MD-11 SRM 57-10-00, 51-31-01, AND 51-21-01F.
